# SDR CALA2017081802794

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 71,395 hours, 18,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2SVC FOUND EMERGENCY LIGHTS AT ROW 5-7L TO BE INOP. REPLACED SEAT 6 AND SEAT 7 P1 CONNECTORS REF SWPM 20-610-28 AND REPLACED M10567 BATTERY PACK REF AMM-33-51-07-902-001. OPS CK GOOD. ACP INSP OK FOR SVC OPS CHK GOOD REF AMM 33-51-07.
